# SDR IXXA20161007081

- Difficulty date: November 3, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 59,655 hours, 23,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99207
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LEFT SIDE IN PASSENGER COMPARTMENT FAILED TO TEST FROM F/A PANEL.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS (M737) AND (M734) DUE TO LOW VOLTAGE READINGS IAW SUPPLEMENTAL AMM 33-51-22.  OPERATIONAL CHECK SATISFACTORY.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RELEASED TO SERVICE.
